MathSciNet Relay Station
MathSciNet bibliographic data
MR1113533 (92h:68031) 68Q15 (68Q60)
Babai, László; Fortnow, Lance; Lund, Carsten Nondeterministic exponential time has two-prover interactive protocols. Comput. Complexity 1 (1991), no. 1, 3–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement